# SDR J7SA20170326001

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N522FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20064
- Aircraft time: 11,321 hours, 6,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON EXITING THE RUNWAY, CREW SMELLED A PLASTIC BURNING ODOR AND HAD SMOKE IN THE COCKPIT. TAXIIED TO RAMP AREA WITHOUT INCIDENT.	 REPLACED THE ACM. OPS AND LEAK CHECKED GOOD.
